staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Guy Diaz
Produits et quotients de combinaisons linéaires de logarithmes de nombres algébriques : conjectures et résultats partiels
Journal de théorie des nombres de Bordeaux, 19 no. 2 (2007), p. 373-391, doi: 10.5802/jtnb.592
Article PDF | Reviews MR 2394892 | Zbl 1163.11055

Résumé - Abstract

In this paper, it is shown that the strong six exponentials theorem due to D.Roy and complex conjugation give partial results for the strong four exponentials conjecture.

Bibliography

[Di 1997] G. Diaz, La conjecture des quatre exponentielles et les conjectures de D. Bertrand sur la fonction modulaire. J. Théorie des Nombres de Bordeaux 9 (1997), 229–245. Cedram |  MR 1469670 |  Zbl 0887.11030
[Di 2004] G. Diaz, Utilisation de la conjugaison complexe dans l’étude de la transcendance de valeurs de la fonction exponentielle usuelle. J. Théorie des Nombres de Bordeaux 16 (2004), 535–553. Cedram |  Zbl 1071.11046
[Roy 1992] D. Roy, Matrices whose coefficients are linear forms in logarithms. J. Number Theory 41 (1992), 22–47.  MR 1161143 |  Zbl 0763.11030
[Wa 2000] M. Waldschmidt, Diophantine approximation on linear algebraic groups. Grundlerhen der Mathematischen Wissenschaften 326, Springer-Verlag, 2000.  MR 1756786 |  Zbl 0944.11024
[Wa 2004] M. Waldschmidt, Variations on the six exponentials theorem. Algebra and Number Theory, Proceedings of the Silver Jubilee Conference University of Hyderabad, ed R.Tandon, Hindustant Book Agency, 2005, 338–355.  MR 2193363 |  Zbl pre02226145
[Wa 2005] M. Waldschmidt, Further variations on the six exponentials theorem. Hardy-Ramanujan J. 28 (2005), 1–9.  MR 2192074 |  Zbl 1116.11054